# SDR SIMA20210325002

- Difficulty date: March 25, 2021
- Submitted: March 26, 2021
- Operation: Air carrier
- Aircraft: N831AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145616
- Aircraft time: 40,373 hours, 36,242 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH EXTERIOR AFT EMERGENCY LIGHT INOP-C/A-RAR RH EXTERIOR AFT EMERGENCY LIGHT IAW EMB 140 AMM 33-50-10 2. L (1) (2) (3) (4) AND 33-50-10 3. K (1) (2) (3) (4). OPS CHECK GOOD.
